A Comment on Djoudi’s Fixed Point Theorem
نویسندگان
چکیده
G. Jungck, 1986, Compatible mappings and common fixed points, Internat. J. Math & Math. Sci. 9, 771-779. G. Jungck, 1988, Compatible mappings and common fixed points (2), Internat. J. Math. & Math. Sci. 11,285-288. G. Jungck, P. P. Murthy and Y. J. Cho, 1993 Compatible mappings of type(A) and common fixed points, Math. Japonica 38,2, 381-390. H. K. Pathak and M. S. Khan, 1995, Compatible mappings of type(B) and common fixed points of Gregus type, Czechoslovak Math. J. 45, 120, 685-698. Jungck. G. and Rhoades. B. E. , 1998, Fixed point for set valued functions without continuity, Indian J. Pure. Appl. Math. , 29 (3), 227-238. A. Djoudi, 2003 A common fixed point theorem for compatible mappings of type (B) in
منابع مشابه
A common fixed point theorem on ordered metric spaces
A common fixed point result for weakly increasing mappings satisfying generalized contractive type of Zhang in ordered metric spaces are derived.
متن کاملFIXED POINT THEOREM ON INTUITIONISTIC FUZZY METRIC SPACES
In this paper, we introduce intuitionistic fuzzy contraction mappingand prove a fixed point theorem in intuitionistic fuzzy metric spaces.
متن کامل$S$-metric and fixed point theorem
In this paper, we prove a general fixed point theorem in $textrm{S}$-metric spaces for maps satisfying an implicit relation on complete metric spaces. As applications, we get many analogues of fixed point theorems in metric spaces for $textrm{S}$-metric spaces.
متن کاملOn intermediate value theorem in ordered Banach spaces for noncompact and discontinuous mappings
In this paper, a vector version of the intermediate value theorem is established. The main theorem of this article can be considered as an improvement of the main results have been appeared in [textit{On fixed point theorems for monotone increasing vector valued mappings via scalarizing}, Positivity, 19 (2) (2015) 333-340] with containing the uniqueness, convergent of each iteration to the fixe...
متن کامل(Fixed Point Type Theorem In S-Metric Spaces (II
In this paper, we prove some common fixed point results for two self mappingsf and g on S-metric space such that f is a g.w.c.m with respect to g.
متن کامل